# SDR 2000UALA00017

- Difficulty date: January 10, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7463U
- Make and model: Boeing 727222
- Aircraft serial: 21917
- Aircraft time: 57,135 hours, 32,805 cycles
- Engine: Pwa JT8D15
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER SB 727-57-0112 AS MANDATED BY AD94-07-08 ON THE LBL 70.5 RIB CHORD AT STATION 760.95, TWO CRACKED FASTENER HOLES WERE FOUND.  CAUSE WAS FATIGUE.  BOTH HOLES WERE OVERSIZED UNTIL THE CRACKS WERE ELIMINATED AND OVERSIZED FASTENERS INSTALLED.  THIS REPAIR WAS APPROVED AS AN ALTERNATE MEANS OF COMPLIANCE TO AD94-07-08 BY BOEING''S DER.
